# SDR ASAA2022092140027

- Difficulty date: September 21, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,071 hours, 15,449 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEATED ATTEMPTS TO CONTACT DISPATCH VIA SATCOM WAS UNSUCCESSFUL. WE COULD HEAR THEM, THEY COULD NOT HEAR US. SAME RESULT WHEN DISPATCH CALLED US. WE TRIED BOTH CAPT AND FO COMM PANELS BUT WITH THE SAME RESULT. GROUNDED - YES. PERFORMED OPS TEST OF SATCOM SYSTEM REF B737-800 AMM 23-15-00-730-801. DISPATCH HEARD VOICE CLEARLY FROM ALL POSITIONS. NO HISTORY 90 DAYS. A/C OK FOR SERVICE.
